Kim & Shon: The Regularity of Functions on Dual Split Quaternions in Clifford Analysis


Ji Eun Kim and Kwang Ho Shon, Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea, Abstract and Applied Analysis, Volume 2014 (2014), Article ID 369430, 8 pages, http://dx.doi.org/10.1155/2014/369430, Received 28 January 2014; Accepted 2 April 2014; Published 17 April 2014.

Abstract: This paper shows some properties of dual split quaternion
numbers and expressions of power series in dual split quaternions and provides differential operators in dual split quaternions and a dual split regular function on \Omega X C^2 X C^2 that has a dual split Cauchy-Riemann system in dual split quaternions.

Source: http://www.hindawi.com/journals/aaa/2014/369430/

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s